Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
avasaur

Red/raw skin under eyes but not too close to eyes..what should I do?

Recommended Posts

Help! I have attached a picture. It is much more visible/discernible in real life but I have circled it in the picture. I make sure I don't get BP close to my eyes..is the circled region of my face considered too close though? It looks red as if it had been scraped. Should I cease using BP on that region for a bit? What about AHA+? I have dan's and have been using it at night as my moisturizer..I use that one very close to my eyes as well so as to avoid discoloration.

Thanks

post-152332-1309805948_thumb.jpg

post-152332-1309805948_thumb.jpg

Edited by avasaur

Share this post


Link to post
Share on other sites

I had trouble with redness and sensitivity for a few weeks around my eyes when I first started the regimen. I eased up on the amount of BP I was using and that helped a lot. Do you have a moisturizer you can use other than the AHA? You might try just using the AHA as a spot treatment for a few days instead of an all over moisturizer and see if that helps.

Good luck!

Share this post


Link to post
Share on other sites

When you put the moisturiser on under your eyes is there any chance that it is taking some BP with it and causing the redness?

Share this post


Link to post
Share on other sites
When you put the moisturiser on under your eyes is there any chance that it is taking some BP with it and causing the redness?

Well the parts for the under the eyes I dab separately with my pinky finger making sure it does not spread any BP there. This was happening before I recently started using AHA though. I find it strange that the rawness would emerge there as it's not exactly beneath the eye..it's more like on the cheek isn't it?

Edited by avasaur

Share this post


Link to post
Share on other sites
I had trouble with redness and sensitivity for a few weeks around my eyes when I first started the regimen. I eased up on the amount of BP I was using and that helped a lot. Do you have a moisturizer you can use other than the AHA? You might try just using the AHA as a spot treatment for a few days instead of an all over moisturizer and see if that helps.

Good luck!

I recently started using cetaphil (replacing Olay complete and dan's which I had tried previously) and I use it during the day (I mix it in with a sunblock). I could avoid dabbing AHA and BP on the raw skin..hopefully won't get discoloration or something. Thanks!

Share this post


Link to post
Share on other sites

I had the same thing happen when I first started dan's regimen (I had two red/raw spots right above my chin). I didn't wanna stop applying BP there though bc I would always breakout in that area, so I would apply a small amount there instead. i took about 2 months for these spots to completely fad to a normal skin tone.(I imagine you would heal faster if you didn't apply BP in those areas, but then again, you run the risk of breaking out there.

time will heal it.

best of luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×